DOI QR코드

DOI QR Code

ASYMPTOTIC LIMITS FOR THE SELF-DUAL CHERN-SIMONS CP(1) MODEL

HAN, JONG-MIN;NAM, HEE-SEOK

  • Published : 2005.07.01

Abstract

In this paper we study the asymptotics for the energy density in the self-dual Chern-Simons CP(1) model. When the sequence of corresponding multivortex solutions converges to the topological limit, we show that the field configurations saturating the energy bound converges to the limit function. Also, we show that the energy density tends to be concentrated at the vortices and antivortices as the Chern-Simons coupling constant $\kappa$ goes to zero.

Keywords

Chern-Simons CP(1) model;asymptotic limits

References

  1. E. B. Bogomol'nyi, The stability of classical solutions, Soviet J. Nuclear Phys. 24 (1976), 449-454
  2. J. Han, Asymptotic limit for condensate solutions in the abelian Chern-Simone Higgs model, Proc. Amer. Math. Soc. 131 (2003), 1839-1845 https://doi.org/10.1090/S0002-9939-02-06737-0
  3. J. Han, Asymptotic limit for condensate solutions in the abelian Chern-Simons Higgs model II, Proc. Amer. Math. Soc. 131 (2003), 3827-3832 https://doi.org/10.1090/S0002-9939-03-07020-5
  4. G.'t Hooft, A property of electric and magnetic flux in non-abelian gauge theories, Nuclear Phys. B. 153 (1979), 141-160 https://doi.org/10.1016/0550-3213(79)90595-9
  5. A. Jaffe and C. Taubes, Vortices and monopoles, structure of static gauge theories, Birkhauser Boston, 1980
  6. K. Kimm, K. Lee, and T. Lee, The self-dual Chern-Simons CP(N) models, Phys. Lett. B. 380 (1996), 303-307 https://doi.org/10.1016/0370-2693(96)00497-2
  7. F. Bethuel, H. Brezis, and F. Helein, Asymptotics for the minimization of a Ginzburg-Landau functional, Calc. Var. Partial Differential Equations 1 (1993), 123-148 https://doi.org/10.1007/BF01191614
  8. D. Chae and H. S. Nam, Multiple existence of the multivortex solutions of the self-dual Chern-Simons CP(1) Model on a doubly periodic domain, Lett. Math. Phys. 49 (1999), 297-315 https://doi.org/10.1023/A:1007683108679
  9. H.S.Nam, Asymptotics for the condensate multivortex solutions in the self-dual Chern-Simons CP(1) Model, J.Math.Phys.42 (2001), 5698-5712. https://doi.org/10.1063/1.1409962

Cited by

  1. Existence and uniqueness of topological multivortex solutions of the self-dual Chern–Simons model vol.66, pp.12, 2007, https://doi.org/10.1016/j.na.2006.04.008
  2. Bubbling solutions for the Chern–Simons gauged $$O(3)$$ O ( 3 ) sigma model on a torus vol.54, pp.2, 2015, https://doi.org/10.1007/s00526-015-0825-2
  3. Nontopological solutions in the self-dual Maxwell–Chern–Simons gauged O(3) sigma model vol.118, 2015, https://doi.org/10.1016/j.na.2015.01.020